# SDR CALA2015041300269

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 24,522 hours, 8,457 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RT HORIZONTAL STAB LOWER SKIN AT STATION 101.90, 28 INCHES FROM THE FWD SPAR.  ACCOMPLISHED REPAIR IAW SRM 55-10-01 REPAIR 11.  DIP REQUIRED FOR DETAILED VISUAL & LFEC INSPECTIONS, BEGINNING AT THRESHOLD 56,000 FLIGHT CYCLES & REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES THEREAFTER.  SEE TABLE 204 & FIGURE 206.  INSPECT AT THRESHOLD OF 56,000 FLIGHT CYCLE AFTER REPAIR INSTALL & REPEAT AT INTERVALS OF EVERY 9000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 DIP CONTROL 33575.
